# SDR AWXA200700902

- Difficulty date: July 12, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281232000
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR  REPAIR - BC - 6 CHECK, NR 5963167, CRACK ON LT ELEVATOR EXTERNAL UPPER SKIN LOCATED BETWEEN HORIZONTAL STABLIZER RIB 4 TO RIB 5,  AT 14" FROM UPPER EDGE AND 23" FROM INBOARD EDGE.  CRACK WAS REPAIRED AT AT LT ELEVATOR EXTERNAL UPPER SKIN LOCATED BETWEEN HORIZONTAL STABLIZER RIB 4 TO RIB 5,  AT 14" FROM UPPER EDGE AND 23" FROM INBOARD EDGE PER A319 SRM 51-77-13, FIG 14.
